Cozaar

USER REVIEWS

Comment from: Just me 65-74 Female 1 to 6 months Patient Published: June 30

Ever since I was on it and now I'm off of it I have been sweating a lot more. I never had a problem with sweating, but I still have a problem now after I have been off of this medication for years. It has changed my body permanently!! One time I got very dizzy while shopping at the store. All of a sudden out of the clear blue it hit me. Good thing I had my husband with me for support. This medication is not very safe in my opinion!!! Why don't the Dr tell you about your side affects?

Comment from: Swordman 45-54 Female 1 to 6 months Patient Published: August 18

My doctor put me on Losartan for about 3 months, and it was working OK, then one day I was driving and lost all hearing completely for about 30 seconds. I panicked and went to the ENT doctor, who told me that it was a rare side effect for Losartan to cause hearing loss, and that I would eventually lose it all permanently, no matter if I stopped taking the Losartan immediately. Since then, (about a year) I have lost a great deal of hearing. I have qualified for hearing aids, and an amplifier for my phone. I also have repetitive tinnitus, and a constant feeling of itching in one ear. Drives me crazy! Just research the meds that doctors love to dish out. Really know what to look for in side effects. This one is a real bummer.

Related Reading: hearing loss | tinnitus

Comment from: Ron M 75 or over Male 5 to less than 10 years Patient Published: December 06

high blood pressure, only slightly reduced.

Related Reading: high blood pressure

Comment from: windyhair 55-64 Female less than 1 month Patient Published: September 19

The generic form of this medication did not work at all. Ended up in the ER with tachardia. Prescribed this because the Atenolol I was taking has a shortage with all 6 manufacturers, but was very effective.

Related Reading: atenolol

Comment from: sis 65-74 Female 10 years or more Patient Published: March 31

been on this pill over ten years, now on the generic brand and i feel it's not working as well is that possible????

Comment from: lady 65-74 Female 10 years or more Patient Published: February 06

This has worked for me for years!! The only problem is that my insurance co. makes me pay because the generic does NOT work on me. I have tried 2 different mfgs. and the generic does NOT work. Now my insurance co. has got it up to $90.00 a month out of MY pocket besides what they pay (if anything) the generic would be free but it does not work!

Comment from: Randall 45-54 Male less than 1 month Patient Published: January 20

Switched to this off Metoprolol by my Dr., stayed on it a week. Blood pressure actually increased notably and heart rate went much higher than normal as well. Medicine seemed to do the exact opposite of what it was supposed to do.

Comment from: 45-54 Female less than 1 month Patient Published: December 22

Anaphylactic shock on first dose... trip to ER, IV with four meds administered. The only other allergy to med I have is codeine and naproxen.

Related Reading: shock | allergy

Comment from: Cozaar Patient 55-64 Male 1 to 6 months Patient Published: October 13

Numbness on 1/2 of face and head, excessive ringing in the ears, terrible dizziness plus very little drop in BP.

Related Reading: dizziness

Comment from: som 55-64 Female less than 1 month Patient Published: May 18

At end of week after taking had cough, stuffy nose, hoarseness, tiredness, horrible sore throat, leg cramps at night, and numbness in left cheek and right arm.

Related Reading: hoarseness | sore throat

Comment from: 45-54 Female 2 to less than 5 years Patient Published: January 31

Dizzy at times, metal taste in my mouth, and dry mouth.

Related Reading: dry mouth

Comment from: nan 75 or over Female 1 to 6 months Patient Published: September 18

sleep problems, back ache - no change in b/p

Comment from: kannica 55-64 Female Patient Published: August 05

coughing, dry mouth and irritate throat.

Related Reading: dry mouth

Comment from: 55-64 Female 6 months to less than 1 year Patient Published: June 20

Pill is bitter when split. Seems to irritate stomach and cause slight indigestion immediately after taking. Experience ringing in ears after taking.

Related Reading: indigestion

Comment from: Millie 65-74 Female 1 to 6 months Patient Published: May 24

Developed neuropathy in a short time - 4 months.

Comment from: cozaar Male less than 1 month Patient Published: March 30

I took one 25mg pill along with 10mg coreg and BP went up to 150. It is usually 130.

Related Reading: coreg

Comment from: cozaar Female 10 years or more Patient Published: March 24

So far so good.

Comment from: 65-74 Female 1 to 6 months Patient Published: March 16

I am told by my doctor that I am in Stage three kidney failure.No one I know including myself could believe this.I am waiting for the report on my lab results to find out if this is true.I have been off Losartan one week now & need to wait another week.

Related Reading: kidney

Comment from: Sasha 45-54 Female 2 to less than 5 years Patient Published: March 02

I have noticed a considerable amount of hair loss. Found out from three other females, that they experienced the same side effect. Has anyone else esp. Females? Has been somewhat effective for treatment of HBP otherwise

Related Reading: hair loss | treatment

SLIDESHOW

How to Lower Blood Pressure: Exercise Tips See Slideshow
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors